# SDR 07FDEA04864

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT NR 3 SEAT TRACK  HAS 3 EACH AREAS OF CORROSION INSIDE/TOP OF SCALOPE HOLES WITH APPROX MEASUREMENTS FR 43=3-SQ IN, BETWEEN FR 44-45 =3 SQ IN ,FR 45-  46= 1 SQ IN.  REMOVED AND REPLACED SEAT TRACK PER A300-600 SRM 51-40-21 AS FOUND BEYOND LIMIT PER A300-600 SRM 53-10-16.
